Couldn't find what you looking for?

TRY OUR SEARCH!

I stopped taking nortrel at the end of august and right away got a period, but the next period (my first one after the the one I got from stopping the pill.)...37 days after taking stopping the pill I've been bleeding for almost 2 weeks. Its not real heavy, but I don't know if I should go to doctor or if thats a normal side effect of stopping the pill. Its starting to get frustrating. I'm trying to get pregnant, but if I'm still bleeding will I ovulate...I have no idea. Anyone have any advice?

Loading...

User avatar
Health Advisor
588 posts
I reckon it is from stopping the pill. These hormones are so annoying. However, 2 weeks is too long so I would see a doc if I were you and have that bleeding stopped. I'm sure you are ovulating but you may have to wait for another cycle (or two) until your cycle settles down, so you could follow your ovulation (if your periods were regular in the first place).
Reply

Loading...

thanks...the bleeding has stopped now on its own. I never realized how much the pill the can affect you...the doctor who orginally prescribed it was in quite a hurry to finish up and didn't want to hear any questions I had. My husbands mother is a PA for an OB/GYN and she kept telling it was fine and wouldn't have any negative effects. I just got frustrated because I didn't know my body would be so off wack when I stopped taking them. I always had regular periods before...never missed or had longer cycles. It just frustrates me.
Reply

Loading...